# SDR CALA0000068

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .5 INCH CRACKS IN REPAIR DOUBLER AT LOWER AFT O/B CORNER OF LT MLG I/B DOOR.  THE CRACKED DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2.
